# SDR VTZA97573

- Difficulty date: October 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N324UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41017
- System (JASC): 7600 · Engine Controls
- Part: Iec Warning
- Condition: Illuminated
- Location: Lt/Rt
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

FLT 6232 - BDL-IAD - AIRCRAFT RETURNED TO GATE DUE TO BOTH IEC WARNING LIGHTS ILLUMINATED AND WOULD NOT RESET.  MAINTENANCE INSPECTED AND CLEARED IEC'S FAULT INDICATION AND GROUND RAN AIRCRAFT, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
